# SDR YENA2025010300012

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 187 hours, 39 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 1320A000002
- Part serial: 132055456
- Condition: Failed
- Location: Zone 200
- Part time: 187 hours, 39 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2187, BOS-LAX. (ETOPS) 'COND TRIM AIR SYS FAULT FWD CAB TRIM VALVE MINT CABIN AT 60F THE ENTIRE SIX HOUR FLIGHT; REMOVED AND REPLACED TRIM AIR VALVE (12HK) PER AMM 21-63-51. OPS CHECK GOOD.'
